Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’ve been on Zocor (generic simvastatin) for years now and my cardiologist finally thinks it’s OK to lower my dosage from 80 mg to 60 and then hopefully 40 mg of Zocor. He probably wouldn’t have started tapering me down if it wasn’t for pretty bad side effects I was having from Zocor, including headaches, constant tiredness and pretty much feeling worn down for more than two years.

But, together with lowering my Zocor, he also added Zetia as another medication for lowering cholesterol and I’m wondering is it safe to take it at the same time with Zocor, given all the side effects I have?

Loading...

Hello,

Zocor is definitely one of the worst statins when it comes to it's side effects - I had to stop taking it because I wasn't able to sleep properly for months how bad my muscles were hurting. So, at least it's a good thing your doctor is tapering you down and if your cholesterol numbers hold within normal range, I don't see why you shouldn't insist on completely getting of Zocor.

Zetia luckily lowers cholesterol, but it is not a statin, so it shouldn't make the side effects you're having any worse.

Reply

Loading...